# SDR SWAA2022120773453

- Difficulty date: November 19, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT STRUCTURE,  ORSS 282 - ORSS 315, TRAILING EDGE AREA ON LT WING.   REPLACED THE SUPPORT STRUCTURE IAW SRM 51-10-02 ITEM 9 AND DWG 115A3700 REV: B SHEET 3.
